What is the side effects of Stahist ad?
Drowsiness, dizziness, dry mouth/nose/throat, headache, upset stomach, constipation, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
What are the active ingredients in Stahist?
Drug Label Information
|Active Ingredients (in each immediate-release tablet)||Purpose|
|Chlorcyclizine HCl 25 mg||Antihistamine|
|Pseudoephedrine HCl 60 mg||Nasal Decongestant|
Is Stahist an antihistamine?
The antihistamine relieves itchy/watery eyes and itchy throat by blocking a substance (histamine) released by allergies. The anticholinergic dries up a runny nose and the fluid that runs down your throat causing itching/irritation.
What is Stahist medication?
Stahist AD is a combination medicine used to treat runny or stuffy nose, sneezing, itching, watery eyes, sinus congestion, and other cold or allergy symptoms. Stahist AD may also be used for purposes not listed in this medication guide.
What are the side effects of ads?
If experienced, these tend to have a Less Severe expression i
- muscle tremors.
- loss of skin color.
- decreased appetite.
- difficult or painful urination.
How do I take a Stahist ad?
How to Take Stahist Ad
- Your doctor will tell you how much medicine to use.
- Completely chew the chewable tablet before swallowing it.
- If you use a powder, stir the medicine into water and drink it right away.
- If you are using the Softchew®, you may let it melt in your mouth, or you may chew it.
Is Stahist ad still available?
This medication is available over-the-counter and does not require a prescription. There is currently no generic version available and it is not currently covered by Medicare. The average price of Stahist Ad is about $35.20.
Can I take Zyrtec and Stahist ad?
Using cetirizine together with chlorpheniramine may increase side effects such as dizziness, drowsiness, and difficulty concentrating.
Does Walgreens have Stahist?
This medication is available over-the-counter and does not require a prescription. There is currently no generic version available and it is not currently covered by Medicare….Average 12 Month Prices for Stahist Ad.
|Pharmacy||Stahist Ad Retail Price||Stahist Ad SingleCare Price|
How long does Stahist ad stay in your system?
Slowly excreted in the urine; measurable amounts of norchlorcyclizine have been detected in the urine for up to 3 weeks after the cessation of chronic oral administration.
What is the generic name for stahist AD?
Stahist AD. Generic Name: chlorcyclizine and pseudoephedrine (klor SIK li zeen and SOO doe ee FED rin) Brand Name: NasOpen, Stahist AD. Medically reviewed by Drugs.com on Jan 7, 2019 – Written by Cerner Multum. Chlorcyclizine is an antihistamine that reduces the effects of natural chemical histamine in the body.
What are the side effects of stahist AD oral?
Children may be more sensitive to the side effects of this product, especially excitation and agitation. Older adults may be more sensitive to the side effects of this product, especially dizziness, drowsiness, confusion, constipation, fast/irregular heartbeat, trouble sleeping, or urination problems.
How old do you have to be to take stahist AD?
Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up. Do not give this medication to a child younger than 4 years old.
When to call the doctor after taking stahist?
Call your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash. If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken a cold medicine within the past few days.